| Model Number |
15 |
| Medical Device Problem Code |
Failure to Deliver Shock/Stimulation (1133)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/13/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Physio-control evaluated the customer¿s device but was unable to duplicate the reported issue.After other unrelated repairs were completed, proper device operation was observed through functional and performance testing and the device was returned to the customer for use.The cause of the reported issue could not be determined.
Event or Problem Description
The customer contacted physio-control to report that their device was unable to deliver a defibrillation shock during a patient event.The customer advised that another defibrillator was immediately obtained to deliver the shock.This issue is patient related; however there was no adverse patient outcome reported.No further details were provided by the customer.Physio-control made multiple attempts to contact the customer in order to obtain additional information about both the patient and the event, but has been unsuccessful.